Existence and limiting behaviour for damped nonlinear evolution equations with nonlocal terms

Daniel Ševčovič

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 283-293
  • ISSN: 0010-2628

How to cite

top

Ševčovič, Daniel. "Existence and limiting behaviour for damped nonlinear evolution equations with nonlocal terms." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 283-293. <http://eudml.org/doc/17846>.

@article{Ševčovič1990,
author = {Ševčovič, Daniel},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {local existence; sectorial operators; analytic semigroups; global existence; maximal compact attractor},
language = {eng},
number = {2},
pages = {283-293},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Existence and limiting behaviour for damped nonlinear evolution equations with nonlocal terms},
url = {http://eudml.org/doc/17846},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Ševčovič, Daniel
TI - Existence and limiting behaviour for damped nonlinear evolution equations with nonlocal terms
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 283
EP - 293
LA - eng
KW - local existence; sectorial operators; analytic semigroups; global existence; maximal compact attractor
UR - http://eudml.org/doc/17846
ER -

References

top
  1. A. B. Бабин M. H. Bишик, Aттpaктopы эвoлюциoнных ypавнeний c чaстными пpoизводными и оценки их размеpности, Уcпeхи мат. наук 38 (1983), 133-185. (1983) 
  2. J. Ball, Stability theory for an extensible beam, J. Diff. Equations 14 (1973), 399-418. (1973) Zbl0247.73054MR0331921
  3. P. Biller, Exponential decay of solutions of damped nonlinear hyperbolic equations, No. 7, Nonlinear analysis 11 (1987), 841-849. (1987) MR0898578
  4. J. E. Billoti J. P. LaSalle, Dissipative periodic processes, Bull. Amer. Math. Soc. 6 (1971), 1082-1089. (1971) MR0284682
  5. W. E. Fitzgibbon, Strongly damped quasilinear Evolution equations, J. of Math. Anal, and Appl. 79 (1981), 536-550. (1981) Zbl0476.35040MR0606499
  6. J. M. Ghidaglia, R. Temam, Attractors for Damved Nonlinear Hyperbolic Equations, J. de Math. Pures et Appl. 79 (1987), 273-319. (1987) Zbl0572.35071MR0913856
  7. J. K. Hale N. Stavrakakis, Limiting behavior of Linearly damped Hyperbolic equations, Preprint, Brown - University, jan. 1986. (1986) 
  8. D. Henry, Geometric theory of semilinear parabolic equations, Lecture Notes in Math., 840, Berlin: Springer Verlag, 1981. (1981) Zbl0456.35001MR0610244
  9. P. Massat, Attractivity properties of α -contractions, J. of Diff. Equations 48 (1983), 326-333. (1983) MR0702423
  10. P. Massat, Limiting behavior for strongly damped nonlinear wave equations, J. of Diff. Equations 48 (1983), 334-349. (1983) MR0702424
  11. G. F. Webb, Existence and asymptotic behavior for a strongly damped nonlinear wave equations, Canad. J. of Math. 32 (1980), 631-643. (1980) Zbl0414.35046MR0586981

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.